# SDR DALA2017071005355

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,698 hours, 37,140 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R4 DOOR LOWER GATE HAS CORROSION.  REMOVED AND REPLACED R4 DOOR LOWER GATE IAW AMM.
